| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
02/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age or date of birth: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation : lens was returned in liquid, in lens vial.Visual inspection found that the optic and haptic were torn.(b)(4).Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a cc4204a, +22.5 diopter, intraocular lens was implanted and removed due to lens tearing.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
The reporter indicated that a cc4204a, +22.5 diopter, intraocular lens was implanted and removed due to the lens tearing.The lens was removed and replaced with a backup lens during the initial surgery.There was no patient injury.Cause of event is unknown.Claim#: (b)(4).